MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCET

OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCET
Model Number AT 1444
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical questionnaire sent to hospital for additional information, but was never received.Followed up three times to obtain the medical questionnaire.
 
Event or Problem Description
Hospital called sales rep to report that a caregiver on 10 west was accidentally stuck after sticking the patient, when the needle did not retract.They did not save the lancet in question, it went into the sharps.The floor manager said they did not know the lot number of the lancet because they empty the lancets from the box they come in, into a purple holder bin and then discard the box.

Brand Name
UNISTIK TOUCH
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key15213756
Report Number1058602-2022-00003
Device Sequence Number2200006
Product Code FMK
UDI-Device Identifier00384701444012
UDI-Public00384701444012
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/11/2022
Report Date (Section F) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT 1444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2022
Event Location Hospital
Date Report to Manufacturer07/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/11/2022